You might talk to your doctor about the tricyclic antidepressant. The benzodiazepines do not help depression.
Hi Dean, when I started my Paxil and whenever I increase the dosage by 10 mg or more suddenly (usually after a drug holiday so that I can have some decent sex) I get nauseous and dizzy for several days. Its a side effect that will go away after a week or two. Paxil is generally one of the better tolerated SSRIs, although the withdrawal can be a *****.
Hope you feel better.
Hi Dan. Wow do I understand where you are coming from. I have been on 6 different SSRI's and was also becoming quite sick. I also felt that I could have felt much better mentally/emotionally too. With all of the side-effects that I went through, I was going to give up on Meds and try to fight this battle alone. This is what I did. I went to see my doctor about an anti-depressant called Wellbutrin SR. This med is not an SSRI which is good for a lot of reasons. It's not as likely to become addictive, easier to wean off of without withdrawl, and much lower side effects (Sexual for sure). There are a few different types of anti-depressants that aren't SSRI's, wellbutrin SR, Zoloft..... etc. With Paxil I was litterally going through atleast a pack of gravol a week for the vomitting. However, with wellbutrin SR I have had no sickness and no side effects (besides wanting to have sex a little more than usual :)). You may want to talk to your doctor to see if one would be good to try. But as you know, you have to wean off your medication before starting. Not all the way, but some. Good Luck :)
Who knows, Wellbutrin gave me petit mal seizures, but my dad is taking it now to quit smoking (cigarettes). Maybe those seizures were from the constant marajuana smoking, LSD, PCP and Extasy in my teens though. Who knows.
If you've tried psychotherapy, diet changes, cardio exercise and YOGA and nothing works, then go ahead and try Wellbutrin. Good Luck!